# SDR FDEA202209032148

- Difficulty date: September 3, 2022
- Submitted: September 10, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ACA3209505
- Condition: Damaged
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK, FLOOR BOARD 262CF HAS DAMAGED INSERTS AND PUNCTURED FABRICATED NEW FLOOR PANEL 262CF PER  FEDEX DWG SRZ-25-005. ORIG SUB DATE:  9/6/2022
